en
Scientific article
English

Import demand elasticities and trade distortions

Published inThe review of economics and statistics, vol. 90, no. 4, p. 666-682
Publication date2008
Citation (ISO format)
OLARREAGA, Marcelo, LOOI KEE, Hiau, NICITA, Alessandro. Import demand elasticities and trade distortions. In: The review of economics and statistics, 2008, vol. 90, n° 4, p. 666–682.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:37802
ISSN of the journal0034-6535
528views
0downloads

Technical informations

Creation06/13/2014 9:22:00 AM
First validation06/13/2014 9:22:00 AM
Update time03/14/2023 9:20:59 PM
Status update03/14/2023 9:20:59 PM
Last indexation05/02/2024 3:19:13 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack